# SDR AALA990073

- Difficulty date: January 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N615AM
- Make and model: Boeing 757223
- Aircraft serial: 24491
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: 4l Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT PATH LIGHTS IN AFT COACH CABIN WERE INOPERATIVE.  REPAIRED EMERGENCY EXIT PATH LIGHT JUMPER WIRE NEAR THE 4L DOOR.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
